# SDR DALA2018081325026

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT AT AFT CARGO BAY FRAME AT BS 727G, BETWEEN STRINGERS 23 & 24L. AND STRINGER 22L.   REPAIREDIAW ETI-37-18-454, REV 2, AND ERA 570672-14, REV ORIGIINAL.
